# SDR SWAA2023092591641

- Difficulty date: August 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 294.5 TO BS 312 LBL 6 AT FWD GALLEY AREA 2023-530690<[01] REPLACED INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 294.5 TO BS 312 LBL 6 AT FWD GALLEY AREA AND FASTENERS IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A5600 SHEET:1 AND 2 REV:N SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
